# SDR CALA2017052701608

- Difficulty date: May 27, 2017
- Submitted: May 28, 2017
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 72,961 hours, 18,398 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWD OVEN DOES NOT HEAT ON MEDIUM AND CREATES SMOKE ON HIGH. THE OVEN WAS CLEANED AND OPERATED, NO SMOKE CREATED DURING OPERATION IAW AMM 25-34-00, REV 119.
